... pulse/confusion/headache how long does it take for the withdrawals to go away
You have to wean off of it, not stop it abruptly. Your doc should be helping you with this. Its my understanding that withdrawal can last a while.
My understanding form ppl that I know who have stopped taking it on their own, which by the way , you should NEVER do it can be dangerous, your doctor should be helping you with this... but like I was saying, it took anywhere from 2 to 4 weeks or more for the withdrawal to stop. If you are really unfomfortiable please contact your doctor. You do not have to go through this without help. Good luck!
Hello Spiros4. Not certain as to your dose. However, either way, they (side effects) might be with you for awhile. Having said this, I believe you will be fine. Best to you, pledge
From 60 to 0 is quite a shock to the system. You might try filling the 30 mgs the Dr called in and taking it every other day for a week, then every third day for a week, then every fourth day and so on. That will be much more comfortable for you and you'll avoid the brain shocks and confusion. I know after 4-5 days of cold turkey you're thinking how much longer could this really last, but the unfortunate answer is quite a while. It will be easier for you in the long run to do the taper down. Just my opinion, but I hope you'll consider it and save both you and your grandmother a lot of trouble!
Hi Spiros, sorry that you are having to go through with this awful mess. I took Cymbalta for quite a while, and I was on a very high dose. I weaned off of it VERY slowly, 30mg every three weeks, but I still had w/d effects for over three months afterwards. Please wean down slowly. You shouldn't have as many problems as I did, as you were on it for such a short time, but be prepared for a little bit of side effects. Best wishes to you!
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.